Monday’s In between

I’m sooo effin’ tired… Again, one of the side effects of Nevirapine. I’m sleepy the whole day. Am here in the office doing nothing, then why not make blog post? Good thing my phone supports MS Word so I can just upload through usb then copy and paste.

Ok, nothing much to say on a Monday. A bit loaded shift but was so manageable that I have extra 2 hours to spare with. Im on my iPod and listening to Lady Gaga’s Pokerface. So gay right? Listening to her on an office setting. Anyway, I’m just waiting in vain for our shift to end.

Nothing to talk much on a Monday, then let’s bother yesterday’s events. Sunday, a small company event was held in Metrowalk. Prior to the event I was planning of dropping by either Shangrila – to check or might even buy some stuffs from Zara, hey they’re on sale! Or Megamall – to have a haircut. Well I did jump to Megamall but went to Subway coz Of my sandwhich craving.

On to Metrowalk, met new friends and saw some cuties. Went dinner, videoke, billiards and chit chat over coffee. Well, another pretty experience indeed.

I’m still sleepy. Took hot cup noodles and chips to satisfy my salt taste buds. Sipped coffee, somehow baka mawala mga hikab ko. Still! I tried calculating till when I’ll suffer this condition..

Here goes my self-proclaimed calculation,
I ask Wikipedia about Nevirapine’s half life. Half-life is a chemical term that denotes the time at which a substance loses half of its concentration. NVP’s half-life is 45 hours and I took 4 of them so around 15days?

Enough of those.. Tuesday is set for RITM. Gonna get those Efavirenz in exchange of NVP. Will see good friends again.. Hopefully I can have the chance to meet someone new naman. 😛

By the way, I’m missing Ma. Well, he himself but not his pesky paranoia and untrustfulness. gosh, is there such a word untrustfulness? Lols.

Let’s see what will happen next. I still don’t text him. Huh!

Ta!

Advertisements

Author: The Chemistry Guy

HIV positive est 2010 Introvert, wanderlust, Science guy and tech junkie. email: tetrahydroziline@gmail.com

4 thoughts on “Monday’s In between”

  1. mondays would always be the lowest day for me for some weird reason. i guess my body is adjusting itself to the week that will pass..

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s